# SDR 2022FA0000447

- Difficulty date: August 2, 2022
- Submitted: August 13, 2022
- Operation: General aviation
- Aircraft: N340BA
- Make and model: Cessna 340A
- Aircraft serial: 0283
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: A3062883
- Part serial: 374344022
- Condition: False Activation
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS SECURED AND PARKED ON THE KBOI NORTH RAMP FOR SEVERAL DAYS, WITHOUT MOVEMENT.  THE ELT FALSELY ACTIVATED AROUND 0200 UTC ON 02AUG22, ALERTING THE AIR FORCE SEARCH AND RESCUE AND 121.5.  UPON INSPECTION, ALL SWITCHES AND CONTROLS WERE IN THE CORRECT POSITIONS AND THE AIRCRAFT WAS VERIFIED THAT IT HAD NOT BEEN MOVED.  THE ELT WAS REMOVED FROM THE AIRCRAFT BUT STILL ACTIVE, NEXT THE BATTERY REMOVED FROM THE ELT TO STOP THE FALSE SIGNAL.
